# SDR AU510001819

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Lear 35A
- Engine: Garrtt TFE73122B
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Shaft
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

ENGINE CHIP DETECTOR CONTAMINATED WITH METAL PARTICLE.  SUSPECT ACCESSORY SECTION TOWER SHAFT OR POWER SHAFT FAILED.  INVESTIGATION CONTINUING.
